Limits...
Myocardial Infarction in a Premenopausal Woman on Leuprolide Therapy.

Perez IE, Menegus MA, Taub CC - Case Rep Med (2015)

Bottom Line: Premenopausal women with chest pain syndrome may have nonatherosclerotic coronary arteries with abnormal coronary flow.Estrogens have cardioprotective effect improving coronary vasodilatation.This case report discusses the consequences of leuprolide use by decreasing estrogen levels which led to acute myocardial infarction.

View Article: PubMed Central - PubMed

Affiliation: Division of Cardiology, Montefiore Medical Center, Albert Einstein College of Medicine, 1825 Eastchester Road, Bronx, NY 10461, USA.

ABSTRACT
Premenopausal women with chest pain syndrome may have nonatherosclerotic coronary arteries with abnormal coronary flow. Estrogens have cardioprotective effect improving coronary vasodilatation. This case report discusses the consequences of leuprolide use by decreasing estrogen levels which led to acute myocardial infarction.

No MeSH data available.


Related in: MedlinePlus

Possible stent fracture (arrow) in distal LAD during second catheterization.
© Copyright Policy
Related In: Results  -  Collection

License
getmorefigures.php?uid=PMC4493291&req=5

fig6: Possible stent fracture (arrow) in distal LAD during second catheterization.

Mentions: During cardiac cath., her LAD did not dilate with intracoronary nitroglycerin administration, which makes coronary vasospasm less likely; no dissection was seen on the original study. The patient then had acute stent thrombosis within 15 hours of primary percutaneous coronary intervention, which may be related to the total amount of stent used (78 mm) or multiple stents in a small caliber system [9]. From the subsequent angiographic appearance and the inability to safely pass a guidewire and 1.5 mm balloon, stent fracture (Figure 6) resulting in acute stent thrombosis is most likely.


Myocardial Infarction in a Premenopausal Woman on Leuprolide Therapy.

Perez IE, Menegus MA, Taub CC - Case Rep Med (2015)

Possible stent fracture (arrow) in distal LAD during second catheterization.
© Copyright Policy
Related In: Results  -  Collection

License
Show All Figures
getmorefigures.php?uid=PMC4493291&req=5

fig6: Possible stent fracture (arrow) in distal LAD during second catheterization.
Mentions: During cardiac cath., her LAD did not dilate with intracoronary nitroglycerin administration, which makes coronary vasospasm less likely; no dissection was seen on the original study. The patient then had acute stent thrombosis within 15 hours of primary percutaneous coronary intervention, which may be related to the total amount of stent used (78 mm) or multiple stents in a small caliber system [9]. From the subsequent angiographic appearance and the inability to safely pass a guidewire and 1.5 mm balloon, stent fracture (Figure 6) resulting in acute stent thrombosis is most likely.

Bottom Line: Premenopausal women with chest pain syndrome may have nonatherosclerotic coronary arteries with abnormal coronary flow.Estrogens have cardioprotective effect improving coronary vasodilatation.This case report discusses the consequences of leuprolide use by decreasing estrogen levels which led to acute myocardial infarction.

View Article: PubMed Central - PubMed

Affiliation: Division of Cardiology, Montefiore Medical Center, Albert Einstein College of Medicine, 1825 Eastchester Road, Bronx, NY 10461, USA.

ABSTRACT
Premenopausal women with chest pain syndrome may have nonatherosclerotic coronary arteries with abnormal coronary flow. Estrogens have cardioprotective effect improving coronary vasodilatation. This case report discusses the consequences of leuprolide use by decreasing estrogen levels which led to acute myocardial infarction.

No MeSH data available.


Related in: MedlinePlus